Publications

Advanced search

E.g., 25/04/2019
E.g., 25/04/2019
show/hide advanced search
Number Authour(s) Titlesort ascending Date Published in Abstract Paper
211 Ilan Yaniv & Yaacov Schul Acceptance and Elimination Procedures in Choice: Non-Complementarity and the Role of Implied Status Quo (02/2000) Organizational Behavior and Human Decision Processes 82 (2000), 293-313

The present research contrasts two seemingly complementary decision strategies: acceptance and...

456 Jean-Francois Mertens, Abraham Neyman and Dinah Rosenberg Absorbing Games with Compact Action Spaces (07/2007)

We prove that games with absorbing states with compact action sets have a value.

577 Dean P. Foster & Sergiu Hart A Wealth-Requirement Axiomatization of Riskiness (06/2011)

We provide an axiomatic characterization of the measure of riskiness of gambles (risky assets)...

276 Jean-Francois Mertens & Abraham Neyman A Value on 'AN (11/2001) International Journal of Game Theory 32 (2003), 109-120

We prove here the existence of a value (of norm 1) on the spaces 'NA and even 'AN, the closure...

74 Daniel Rothenstein A Two-Period Pollution Safeguards Game with n Operators (03/1995)

The environmental need to control the quality of the air is represented by a multi-players...

542 Omer Lev A Two-Dimensional Problem of Revenue Maximization (04/2010)

We consider the problem of finding the mechanism that maximizes the revenue of a seller of...

110 Asher Wolinsky A Theory of the Firm with Non-Binding Employment Contracts (07/1996) Econometrica 68 (2000), 875-910.

This paper analyzes a dynamic model of a firm in which the wage of each employee is determined...

357 Flavio Toxvaerd A Theory of Optimal Deadlines (05/2004)

This paper sets forth a model of contracting for delivery in an environment with time to build...

79 Mathias Risse A Syntactic Model of Forgetting: A Partially Solved Problem (06/1995)

We look at a set % of states of the world which are defined as maximal consistent lists of...

145 Elon Kohlberg & Abraham Neyman A Strong Law of Large Numbers for Nonexpansive Vector Valued Stochastic Processes (05/1997) Israel Journal of Mathematics 111 (1999), 93-108.

Pages